# SDR CALA9900602

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1876
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CAPPING SECTION CORRODED AT STA 1876 FROM POSITION  X = 0.60R TO X = 0.90R AND POSITION X = 0.60L TO X = 0.90L.  THE FLOORBEAM CAPPING SECTIONS WERE REPLACED IAW SRM 53-16-00, FIGURE 10.
